MathSciNet Relay Station
MathSciNet bibliographic data
MR347979 (50 #477) 20D45
Horoševskiĭ, M. V. Automorphisms of finite groups. (Russian) Mat. Sb. (N.S.) 93(135) (1974), 576–587, 630.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement